# SDR GTIA2019032703250

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 10,638 hours, 4,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS FUME EVENT W/ SMELL OF DIRTY SOCKS IN CABIN OF AIRCRAFT. PERFORMED INSPECTION OF THE APU AREA IAW TSM 49-00-00-810-921-A DURIG INSPECTION FOUND APU OVER SERVICED MORE TROUBLESHOOTING REQ'D REF LOGPAGE 2438526 ITEM 2 FOR CORRECTIVE ACTION.
